Chestpain caused by dopamin agonist (NEUPRO or other)


i try this question once more


I*m from Norway and have problems with chestpain / tension:Have had parkinson for about 8 years now and my medication is 10mg eldepryl and 25/100 sinemeth 4xday.

After stopping with Neupro (or any other dopamin agonists) my problem with chestpain is almost history.(10% remaining but it feels different)

Has anyone experienced the same problem and know the reason?

I miss neupro , it kept me going.No i dont care about anything.I was a total different person taking dopamin agonist (NEUPRO)

4 Replies

  • I had trouble breathing . Couldn't hardly walk across the room, then I quit Neupro am just fine now!!!

  • I have pains in the chest and xyohoid. Been to many doctors without any results.

    I do take sinemet and Neupro but the Neuro patch.was too much for me.

    Still have the severe pain inchest and currently I am being treated at UAMC.


  • hei dennis

    same with me.But has anyone told you anything about the reason why neupro acts like this.Is there anything destroyed in the body (heart)??

  • I get chest pain at the same time as other symptoms arrive - I take Sinemet only - many of these times I have had medical assistance at hand and vital statistics measured immediately. In every instance, blood pressure, etc.,were normal. I believe chest discomfort was muscular, not heart or lung abnormality. It went away with the tremors and leg weakness.

You may also like...